Show simple item record

dc.contributor.authorCarmona Tapia, José
dc.contributor.authorCingolani, Silvia
dc.contributor.authorVannella, Giusi
dc.date.accessioned2011-11-09T07:59:54Z
dc.date.available2011-11-09T07:59:54Z
dc.date.issued2003-07-28
dc.identifier.citationElectronic Journal of Differential Equations, Vol. 2003(2003), No. 78, pp. 1–13.es_ES
dc.identifier.issn1072-6691
dc.identifier.urihttp://hdl.handle.net/10835/358
dc.description.abstractIn this work we study a class of functionals, defined on Banach spaces, associated with quasilinear elliptic systems. Firstly, we prove some regularity results about the critical points of such functionals and then we estimate the critical groups in each critical point via its Morse index.es_ES
dc.language.isoenes_ES
dc.publisherTexas State University, Department of Mathematicses_ES
dc.subjectMatemáticases_ES
dc.titleEstimates for critical groups of solutions to quasilinear elliptic systems.es_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.relation.publisherversionhttp://ejde.math.txstate.edu/Volumes/2003/78/carmona.pdfes_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES


Files in this item

This item appears in the following Collection(s)

Show simple item record